CSN Login
Members Online: 3

You are here

I feel real moodiness ,fidgety , in very bad manners today , yesterday was my disconnection and having Dexametasone!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Shouting every body, can't stay calm ,moving from one room to other! .
Did it happen to you some times?.
Need a bit of help!

Lovekitties's picture
Lovekitties
Posts: 3327
Joined: Jan 2010

It sounds like you are experiencing side effects from the Dex.

You can't just stop taking it, so you need to contact your doc, tell him your side effects and see if there is something else you can take instead, or if there are some meds to help calm these side effects.

In the mean time let your family know that it is the meds causing all this...am sure they will understand and still love ya!

Hugs my dear friend. Praying that all this settles down for you soon.

Marie

ron50's picture
ron50
Posts: 1721
Joined: Nov 2001

I was on prednisone for arthritis and auto immune disease. Normal dose is usually 10-25 mg and only for a couple of weeks. I was on 75mg daily for nearly 18 mos. I am very very surprised that I and many others are still alive because or it. My personal space went from around 3ft to 30 metres. I was aggravated to the point of being irrational. I avoided friends and family,i did not want to know me. It took months to wean off it and if my life depended on it I will never knowingly take a steroid again as long as I live. Ron.

pete43lost_at_sea's picture
pete43lost_at_sea
Posts: 3908
Joined: Nov 2010

dear pepe,

its dex, chill out.

my onc cut the dex to half dose, and dished out ativan to make me the
mellowed out pete you have here.

try and hop out of your body and look at your behaviour.
when i look back i was not proud of my temper.

hugs,
pete

dorookie
Posts: 1736
Joined: Jul 2007

What is the Dexametasone for? Do you have to take it? Hope you feel better soon.

HUGS
Beth

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Hugs!

buckeye2
Posts: 428
Joined: Jul 2011

My husband has this same reaction the day after he is disconnected. I am going to see if there is something they can gives him for this anxiety as it is the worst side effect he has. His usual personality is very laid back so this reaction is so out of character. Those that love you understand it's not you but the chemo talking.

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

But it sounds like you have some very good advice from others!

It was grand meeting you, my dear, and I will never forget the 'Barcelona the traveling public doesn't see!'

Hugs, Kathi

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Hugs to you both!

pokismom's picture
pokismom
Posts: 153
Joined: Jul 2009

I also had a bad reaction to the steroids, I was so sick after my first infusion they gave me the dex in my IV twice. I was bouncing off the walls after they disconnected me, cleaned the whole house, cooking up a storm and lots of anxiety. Not a good thing, so I asked to try Emend and I cut back on the Dex that I take with it to 4mg instead of 8. Also Ativan works wonders. I'm so sorry you have to go thru that too, it's an awful feeling. I try to take Ativan or Xanax for the first couple of days, after disconnecting, not a whole lot just half a pill to a whole one a day and that keeps it in check for me. Good luck. And talk to your Onc, it's a nasty feeling for those of us affected by it!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Hugs to all !

daBeachBum's picture
daBeachBum
Posts: 164
Joined: Apr 2011

Pepe,

Glad to hear that the nervousness and agitation have subsided for you! I'm sorry that you had to go through that. I am certain that your family understands that all these powerful drugs they have us on sometimes have adverse side effects.

Take care,

Ray

Kenny H.'s picture
Kenny H.
Posts: 503
Joined: Aug 2010

Pepe,
I went thru the same situations. Did not want to be made mad for anything at that time.
Roids powerfull stuff.
You'll kick it with time.

Annabelle41415's picture
Annabelle41415
Posts: 6183
Joined: Feb 2009

The steroids bothered me too. Days after disconnect was the worst. Take a warm bath with some soothing music, or just go lay down with some soft music. Sometimes that anxiety can work itself out. Hope you feel better though.

Hugs! Kim

PhillieG's picture
PhillieG
Posts: 4885
Joined: May 2005

I'd get that too. It goes away. Everyone who knows you, KNOWS you so I'm sure they understand. It doesn't really help feeling all jittery and it's a crummy feeling but it too shall pass...
-phil

tootsie1's picture
tootsie1
Posts: 5056
Joined: Feb 2008

I can't imagine you in a bad mood! I'm sure it must be medication, because it's certainly not your personality.

*hugs*
Gail

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

My doc already removed it since I have not any vomits or nausea!.
Again thank you all of you for your caring!.
Hugs my friends!

Subscribe to Comments for "I feel real moodiness ,fidgety , in very bad manners today , yesterday was my disconnection and having Dexametasone!"